MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY HYDRAJAW; CLAMP, VASCULAR

EDWARDS LIFESCIENCES PR FOGARTY HYDRAJAW; CLAMP, VASCULAR
Model Number HYDRA86
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the hydrajaw clamp there was a gap between the clamp and hydrajaw side of the insert since the hydrajaw was bent.This hydrajaw clamp insert easily got detached from the clamp.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Two hydrajaw inserts and one traction insert were returned for evaluation.The customer reports of gap between a clamp and bent hydrajaw were unable to be confirmed.Although hydrajaw insert appeared bent, the inserts were able to be attached to the lab cv5055(straight) and cv5050(angled) 86mm clamps and did not detach from the clamps.A 0.04" gap and a 0.03" gap was observed between the hydrajaw insert and the clamps.The observe gap on the insert was lower than 0.05" and was not out of specification.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Since the complaint affected unit was returned for evaluation and no defect was found a product non-conformance or device failure associated to manufacturing or design could not be confirmed.As part of the manufacturing process, all inserts go through an inspection process to make the units are straight and free of curvature.The device history record review was performed and no manufacturing non-conformances were identified associated to the reported malfunction.

Brand Name
FOGARTY HYDRAJAW
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key22290018
Report Number2015691-2025-05027
Device Sequence Number12994346
Product Code DXC
UDI-Device Identifier00690103044652
UDI-Public(01)00690103044652(17)270507(11)240507(10)65779717
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYDRA86
Device Lot Number65779717
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown